Peter Lehmann reviews the contribution of antipsychotics to suicide and depression in schizophrenia in the current International Journal of Psychotherapy. Publications about the intrinsic effects of antipsychotics on suicidality – which are “currently taboo,” he says – might reduce suicides in ‘schizophrenics.’ He suggests that a suicide register (akin to the mortality registers used in the medical field to identify connections between reduced life-expectancy and the outcomes of medical treatments) would meaningfully identify and lower the rate of suicide in people with emotional problems.
International Journal of Psychotherapy: 2012, Vol. 16, No 1., pp. 30-49
Mad in America hosts blogs by a diverse group of writers. These posts are designed to serve as a public forum for a discussion—broadly speaking—of psychiatry and its treatments. The opinions expressed are the writers’ own.
I was totally shaken by this article. All this has been known since the nineteen eighties and psychiatrists are continuing forcibly and oh so nonchalantly, treating their patients with antipsychotics. My son nearly became the victim of olanzapine. He went into hospital suffering from psychosis and a badly infected toe. He was put on olanzapine. On 10mg he developed NMS, on 5mg he became severely depressed and suicidal. Doctors refused to help him off it. He tried to get off it himself with the help of the Internet. He developed severe akathesia and was unable to sleep more than 10mn at a time. He started panicking: he was trapped on that drug. We desperately looked for medical help. Psychiatrists are spell-bound by what they are taught in medical school and don’t listen and don’t believe what you are telling them. I knew more about olanzapine, its side effects and withdrawal symptoms than they did.In total dispair, my son tried to kill himself. Luckily I found him in time.He was put on risperidone,came out of hospital paralysed physically and mentally by this drug,traumatised by what had happened to him certain that life was not worth living.I helped him off that drug behind doctors backs and thanks to Peter Breggin’s book. I t was hell but he made it. To add insult to injury, the psychiatrists diagnosed him “mentally ill” and insist on watching over him. He would rather they left him alone to get on with his life. He doesn’t trust doctors and I don’t blame him
NEAR FATAL MODECATE EXPERIENCE
Near Fatal Modecate Experience Pg 1
Near Fatal Modecate Experience Pg 2
RESEARCH PAPER 1983. DR A FRANCES (DSM IV)
November 8, 1986 Adverse Drug Reaction Warning Request Letter concerning Modecate Sent to Doctors at Galway Southern Ireland:-
ADR Warning Request ltr Pg 1
ADR Warning Request ltr Pg 2
ADR Warning Request Ltr Pg 3
Psychopathic Doctors False Reasurrance Letter November 18 1986
November 24 1986 Irish Record Summary sent over to UK in RESPONSE with Adverse Drug Reaction Warning Deliberately OMITTED.
1986 Irish Record Summary Pg 1
1986 Irish Record Summary Pg 2
“Depot Antipsychotic Revisited Research Paper 1998” From Historical Galway Psychiatrist
4 out of 10 of the people on these drugs attempt Suicide.
PAYOFF FROM MANUFACTURER
€ 9.6 million from Bristol Myers Squibb http://www.nuigalway.ie/our-research/partners/
“….Neuro-psychologist Dennis Staker had drug-induced akathisia for two days. His description of his experience was this: “It was the worst feeling I have ever had in my entire life. I wouldn’t wish it on my worst enemy….”
HOW COMMON IS AKATHISIA?
How common is akathisia?
Significant symptoms of akathisia occur in:
around 20% of people on an antidepressant
at least 50% of people on low doses of an antipsychotic
up to 80% or more people on higher doses of an antipsychotic
5% or more people on doxycycline, other antibiotics, and other medications
healthy volunteers as well as “patients”
RECOVERY + WELLNESS 1984 – 2018
Recovery in 1984 as a Result of tapering from the Modecate Depot Injection with the help of Inexpensive Psychotherapy – Disability cheque discontinued (permanently).
1985/86 Irish Psychiatrist Registers as a Non Specialist Doctor in Ontario
Alix, I could have written this post myself, almost word for word. Thank you so much for sharing this! I quote from you above:
“Psychiatrists are spell-bound by what they are taught in medical school and don’t listen and don’t believe what you are telling them. I knew more about olanzapine, its side effects and withdrawal symptoms than they did.In total dispair, my son tried to kill himself. Luckily I found him in time.He was put on risperidone,came out of hospital paralysed physically and mentally by this drug,traumatised by what had happened to him certain that life was not worth living.I helped him off that drug behind doctors backs”
As upsetting as this was to read, it validates to me that I was not alone with my son’s experience. I also saved my son from suicide while he was under the influence of risperdol. I also felt abused and disrespected at the hands of his psychiatrists, and we are both still recovering from the trauma. My son also now trusts NO ONE in the medical or helping professions. He is no longer on any psychotropic medications, nor will he ever be again. I have seen through their lies. I hope that more and more of those abused and traumatized by the Gestapo mindset of modern psychiatry will speak up! Yes, I did use That word, because I feel that it fits. They experiment with their drugs on innocent minds and bodies and are utterly callous about the results!